# SDR SWAA2018021419687

- Difficulty date: January 8, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 43,277 hours, 29,052 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A100036
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB CRACKED AT HSS 92.70,  AFT LOWER ATTACH HOLE FLANGE ON INBOARD SIDE.   REPAIRED THE RIB IAW ER AND EA.
